# SDR DALA2019080654584

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 53,022 hours, 36,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Disengaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE COVER WAS FOUND TO BE DISENGAGED. THE SLIDE ASSEMBLY, SN 1571RP, WAS INSPECTED AND THE COVER WAS CLEARED TO BE RE-INSTALLED. INSTALLED SLIDE PER B717 WORKCARD 2561- 9006, STEPS 6-10. ALL RII COMPONENTS WERE SATISFIED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #5949596)
